Journal of Advanced Mathematical Modeling

Journal of Advanced Mathematical Modeling

On the Existence of Periodic Solutions of a ‎Certain‎‎ Fifth-order Autonomous Differential Equations ‎via Topological Degree Theory

Document Type : Original Paper

Author
Department of Mathematics, Zanjan Branch, Islamic Azad University, Zanjan, Iran
Abstract
In this paper, we study the existence of periodic solutions a certain

autonomous non-linear ordinary differential equations (ODE's) of‎ ‎fifth‎

order. Our method is based on the evaluation of Brouwer's degree

theory and making use of the homotopy invariance property of the

topological degree. Finally, we present some numerical results obtained by using the analytical methods.
Keywords
Subjects

B.E. Johnson, Cohomology in Banach algebras, Memoirs of the American Mathematical Society, vol. 127, 1972
O.T. Mewomo, Various notions of amenability in Banach algebras, Expositiones Mathematicae 29 (2011) 283–299
V. Runde, Lectures on amenability, Springer-Verlag, Berlin, Heidelberg, 2002.
V. Runde, Amenable Banach algebras, Springer Monographs in Mathematics, Berlin, 2020.

  • Receive Date 22 January 2023
  • Revise Date 04 July 2023
  • Accept Date 13 July 2023